Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

What causes blood in urine?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 3026 Questions
Question
When I go t the bathroom to urine, sometimes clots of blood will also come out. Lately when I urine my urine is very bloody. I have pain in my stomach along with the bloody urine. I have a history of ulcers and acid reflux. What should I do and what could this be.
Posted Sat, 23 Aug 2014 in General Health
 
 
Answered by Dr. Anshul Varshney 15 minutes later
Brief Answer:
Detail Follows.

Detailed Answer:
Dear Friend.
Welcome to HCM. I am Dr Anshul Varshney. I understood your concern.
It occurs commonly because of any of the following:
1. Stone in urinary tract .
2. Prostatitis or Urethritis.
I would advise you at present to take Tranemexic Acid tablet available with name Tranexa. It would help you in bleeding control
But this is not treatment.
You need to get investigated. Get following investigations:
1. Ultrasound Abdomen with Kidney and urinary bladder
2. Urine examination
3. Kidney function test.
4. Hemogram.
You should actually see a doctor immediately and share my opinion with him.
If you have any further query please ask me.
Stay Healthy.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor